Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    5116

my acnigon, dianette and antibiotic treatment

Jesscakes

470 views

DAY TWO

Okay. Seriously....where's all this drying coming from!! I litrally feel like I'm on accutane or something!

My skin feels sooo dry!!! What the hell am i doing wrong?

Spots have MAYBE gone SLIGHTLY down. But all this dryness? Not good. I was out with my boydf yesterday and in a pub. My skin felt like it was on bloody fire it was sooo hot!!

I'm only using simple, kind to skin atm and acnigon. Plus, dianette and the antibiotic of course.

Okay....could it be becasue of drinking? I'm drinking now.

in a way, it's good my skin is drying as this almost always means no spots...but my hyper pigmentation is worse!

PLEASE! Recomend me something!!!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×